# SDR CALA0100826

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- Aircraft time: 82,911 hours, 25,294 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Condition: Failed
- Location: Downlock Cyl
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG WOULD NOT RETRACT AFTER TAKEOFF FROM NRT.  A VISUAL CHECK CONFIRMED THE GEAR WAS DOWN.  THE AIRCRAFT WAS RETURNED TO NRT WHERE IT LANDED WITHOUT INCIDENT.  THE LT MLG RETRACT CYLINDER WAS REMOVED AND REPLACED, BUT THE PROBLEM REMAINED.  MAINTENANCE FOUND THE LT MLG DOWNLOCK CYLINDER RESTRICTOR AT FAULT.  THE DOWNLOCK CYLINDER RESTRICTOR WAS REPLACED.  THE LT MLG WAS SWUNG IAW MM 32-30-00, PAGE 501 AND OPERATION CHECKED GOOD.
